# SDR ASAA2017080321526

- Difficulty date: August 3, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 34,607 hours, 10,448 cycles
- Engine: Cfmint CFM567B273
- Engine time: 34,606 hours, 10,448 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Pin
- Condition: Out Of Position
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE THRID STAGE VSV SEGMENT SEAL, ANTI-ROTATION PIN AT THE 3 O'CLOCK POSITION ROTATED 90 DEGREES AND BEGINNING TO RETRACT OUT.  ACFT GROUNDED.   REMOVED AND REPLACED THE NR 1 ENGINE.
